# SDR DALA2018032902121

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,352 hours, 36,094 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY, CORROSION FOUND ON THE UPPER SURFACE OF SHEAR TIE,  BS 1520, BETWEEN STRINGERS 28L AND 29L.    REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. FABRICATED AND INSTALLED A REPAIR IAW SRM.
